Day 3 nauseated - cant eat

classic Classic list List threaded Threaded
2 messages Options
Reply | Threaded
Open this post in threaded view
|

Day 3 nauseated - cant eat

Maria_
I'm bummed.  I joined an expensive hgc clinic.  I'm on day 3.  I am so nauseated, I have a migraine, and diarrhea.  I called the doctor and she recommended decreasing the dose from 4000 cc to 2500 cc.  I am skipping the injection today because I am suffering so terribly.  Any suggestions for relief?
Reply | Threaded
Open this post in threaded view
|

Re: Day 3 nauseated - cant eat

Brian Connole
Administrator
Hi Maria,

I feel your pain. I am not sure about your dose because the amounts used can vary depending on how the HCG was mixed -- but decreasing it is probably a good place to start.

Plus, after the first week you should start feeling a bit better. A lot of it has to do with your body detoxing all of the different chemicals and additives that you have been unknowingly ingesting in previous years.

You should start feeling better soon and you will probably feel better than you have in a long time.

I wish you the best of luck.

Take care,

Brian
HCG 411 Blog
Buy Real HCG Drops, Pills or Injections:

  • No Homeopathic HCG - Real Pharmaceutical HCG Only
  • Licensed Medical Professionals at Your Disposal
Find Out More...